# SDR GUUA06120702

- Difficulty date: June 12, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 22,713 hours, 27,238 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED SKIN CORROSION AT FS 438.250, STRINGER WL 13R.  REMOVED DAMAGED SKIN AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW MFG STRUCTURAL REPAIR MANUAL 51-70-06.
